# SDR AALA20170113003

- Difficulty date: January 12, 2017
- Submitted: January 17, 2017
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737823
- Aircraft serial: 33330
- Aircraft time: 7,293 hours, 2,645 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Part number: 0201875003
- Condition: Defective
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. SEAT MOUNTED EMERGENCY ESCAPE PATH LIGHT AT ROW 28 IS INOPERATIVE. REMOVED AND REPLACED HARNESS ASSEMBLY IAW AMM 44-21-07 AND 33-51-00. OPERATIONAL CHECK GOOD.
